Wisconsin, 2014Winter Storm in Wisconsin, November 24 to 25, 2014
November 24 to 25, 2014 · NWS GRB · 10 events in 10 counties and zones
Rain changed to snow as a low pressure system intensified northeast of Wisconsin. Five to seven inches of snow fell in 12 hours across parts of northeast Wisconsin.
Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Rain changed to snow as a low pressure system intensified northeast of Wisconsin. Five to seven inches of snow fell in 12 hours across parts of northeast Wisconsin. Winds gusted to more than 30 mph at times causing blowing and drifting of the new snow. The highest snowfall totals included 7.6 inches at Stevens Point (Portage Co.), 7.4 inches at Polonia (Portage Co.), 7.3 inches near Amherst (Portage Co.), 7.2 inches near Rhinelander (Oneida Co.), 7.1 inches at Lena (Oconto Co.), and 7.0 inches at High Falls Reservoir (southern Marinette Co.) and Oconto Falls (southern Oconto Co.).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Nov 24, 2:49 PM CST, 11 minutes earlier.
Area forecast discussion, Nov 24, 2:49 PM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
249 PM CST MON NOV 24 2014
FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE
.SHORT TERM...TONIGHT
ISSUED AT 244 PM CST MON NOV 24 2014
MESSY FCST TO SAY THE LEAST FOR TNGT AS A LARGE BAND OF SNOW
ROTATES THRU NE WI THIS EVENING BEFORE EASING AFTER MIDNGT. TRYING
TO DETERMINE EXACT TOTAL SNOW ACCUMULATIONS AND AFFECT OF GUSTY
WINDS ON THE FRESH SNOW WL BE THE MAIN FCST CHALLENGE. A SECONDARY
CHALLENGE TO BE LAKE EFFECT FOR VILAS CNTY...ALTHO THIS APPEARS TO
BE A MINOR EVENT.
COMBINATION OF NEGATIVELY-TILTED SHORTWAVE TROF ADN TRAILING CDFNT
DRAPED OVER THE GREAT LAKES...WL ALLOW SNOW TO CONT ACROSS NE WI
THRU THE EVENING HOURS. MAX LIFT/FORCING STILL PROGGED TO BE OVER
E-CNTRL WI...THUS THE HIGHEST SNOW ACCUMULATIONS EXPECTED THERE.
HEAVIEST SNOW RATES TO FALL FROM LATE THIS AFTERNOON INTO THE
EVENING HOURS BEFORE BEGINNING TO TAPER OFF LATE THIS EVENING/
OVRNGT HOURS. LATEST ACCUMULATION NUMBERS TO RANGE FROM 4 TO 6
INCHES WITH ISOLATED HIGHER AMOUNTS E-CNTRL WI...TO 2 TO 5 INCHES
ELSEWHERE. ADJUSTMENTS TO THE CURRENT HEADLINES INCLUDE: UPGRADING
SRN MARINETTE CNTY TO A WINTER STORM WARNING...ISSUE A WINTER
WEATHER ADVY FOR FOREST AND MARINETTE COUNTIES AND EXPIRE THE
WINTER STORM WARNING FOR CNTRL WI AT 09Z (INSTEAD OF 12Z). ANOTHER
COMPLICATION FOR TNGT WL BE THE GUSTY WINDS DURING THE EVENING
HOURS WHICH WOULD TEND TO BLOW/DRIFT THE NEW SNOW. THIS WOULD
CREATE SLIPPERY ROAD CONDITIONS EVEN AFTER THE SNOW ENDS. LASTLY...
WL NEED TO WATCH VILAS CNTY FOR LAKE EFFECT POTENTIAL AS TRAJS ARE
FAVORABLE. ONE NEGATIVE FOR A SIGNIFICANT ACCUMULATION IS THE
MODEST AMOUNT OF COLD AIR MOVING OVER LAKE SUPERIOR. DELTA-T VALUES
ARE ONLY ABLE TO REACH THE MID-TEENS...THUS KEEPING ACCUMULATIONS
IN CHECK. HAVE KEPT THE LAKE EFFECT SNOW ADVY IN PLACE...BUT
AMOUNTS WL BE TEPID COMPARED TO EARLIER EVENTS THIS MONTH.
.LONG TERM...TUESDAY THROUGH MONDAY
ISSUED AT 244 PM CST MON NOV 24 2014
LAKE-EFFECT SNOW POTENTIAL OVER NC WI WED NGT INTO THU...AND THE
EFFECTS OF A PACIFIC LOW PRESSURE SYSTEM ON FRIDAY AND SATURDAY...
WILL BE THE MAIN FCST CONCERNS.
ANY LINGERING LIGHT SNOW OVER FAR NE WI...AND LAKE-EFFECT SNOW
SHOWERS OVER FAR NC WI...WILL END EARLY IN THE DAY ON TUESDAY...
WITH DRY CONDITIONS EXPECTED THROUGH THE AFTERNOON AS A WEAK
RIDGE OF HIGH PRESSURE ARRIVES. DRY CONDITIONS WILL ALSO PREVAIL
THROUGH TUESDAY NIGHT.
CLIPPER SYSTEM THAT THE MODELS HAVE STRUGGLED WITH OVER THE PAST
SEVERAL DAYS NOW SEEMS POISED TO MOVE SW OF THE FCST AREA ON
WEDNESDAY...SO HAVE BACKED OFF ON POPS OVER MOST OF THE AREA.
AN UPPER TROF AND CYCLONIC NORTH FLOW WILL BRING A CHANCE OF
SNOW SHOWERS OR FLURRIES TO THE REGION WEDNESDAY NIGHT. CONDITIONS
WILL IMPROVE FOR LAKE-EFFECT SNOW SHOWERS IN NORTH CENTRAL WI
WEDNESDAY NIGHT INTO EARLY THURSDAY...WITH FAVORABLE NNW
TRAJECTORIES...LAKE-H8 DELTA-T'S APPROACHING 20 C AND SOME
SYNOPTIC ENHANCEMENT FROM THE UPPER TROF. WILL CONTINUE WITH
LIKELY POPS FOR VILAS COUNTY...AND PLAN TO MENTION ACCUMS OF 2-4
INCHES IN THE HWO FOR STARTERS. THE LES WILL TAPER OFF AS HIGH
PRESSURE ARRIVES THURSDAY AFTERNOON.
A BRIEF TRANSITION TO ZONAL FLOW WILL OCCUR FRIDAY INTO SATURDAY...
WITH A PACIFIC LOW PRESSURE SYSTEM APPROACHING FROM THE NORTHERN
PLAINS ON FRIDAY...THEN MOVING THROUGH THE REGION SATURDAY INTO
SATURDAY NIGHT. WAA AHEAD OF THE LOW WILL CAUSE SOME LIGHT SNOW TO
DEVELOP FRIDAY INTO FRIDAY NIGHT...WITH POSSIBLE MIXED PCPN OVER
NORTHERN WI AS TEMPERATURES WARM INTO THE 30S ON SATURDAY. A COLD
FRONT WILL MOVE THROUGH SATURDAY AFTERNOON OR EVENING...WITH COLD
NW FLOW LEADING TO ANOTHER PERIOD OF LAKE-EFFECT SNOW SHOWERS
OVER NC WI SATURDAY NIGHT INTO SUNDAY.
HIGH PRESSURE WILL BRING DRY CONDITIONS AND COOL SUNDAY NIGHT
INTO MONDAY.
&&
.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1120 AM CST MON NOV 24 2014
SNOW WILL CONTINUE TO OVERSPREAD THE REST OF NE WI THIS AFTERNOON
AS COLDER AIR GRADUALLY FILTERS EWD ACROSS THE STATE. THIS SNOW
WILL THEN PERSIST INTO THE EVENING AS A NEGATIVELY-TILTED
SHORTWAVE TROF LIFTS NE INTO THE GREAT LAKES. HEAVIEST SNOW STILL
EXPECTED TO FALL SOUTH OF A LINE FROM WISCONSIN RAPIDS TO
MARINETTE. CIGS/VSBYS TO BE REDUCED TO IFR CONDITIONS WITH LOCALLY
LIFR CONDITIONS IN HEAVIER BURSTS OF SNOW. IMPROVEMENT IS NOT FCST
TO TAKE PLACE UNTIL AFTER MIDNGT WHEN MVFR CONDITIONS RETURN ALTHO
LIGHT SNOW LIKELY TO STILL BE FALLING. A RETURN TO VFR CONDITIONS
TO OCCUR FROM WEST TO EAST ON TUE AS A RDG OF HI PRES APPROACHES
WI.
&&
.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 6 AM CST TUESDAY FOR WIZ022-038>040-
048>050-073-074.
WINTER STORM WARNING UNTIL 3 AM CST TUESDAY FOR WIZ020-031-036-037-045.
WINTER WEATHER ADVISORY UNTIL 3 AM CST TUESDAY FOR WIZ010-011-
013-018-019-021-030-035.
LAKE EFFECT SNOW ADVISORY UNTIL 6 AM CST TUESDAY FOR WIZ005.
&&
SHORT TERM.....KALLAS
LONG TERM......KIECKBUSCH
AVIATION.......KALLAS
Hazardous weather outlook, Nov 24, 2:56 PM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
256 PM CST MON NOV 24 2014
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-252100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
256 PM CST MON NOV 24 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.
.DAY ONE...TONIGHT
TRAVEL CONDITIONS WILL BE HAZARDOUS ACROSS THE REGION AS SNOW
FALLS DURING THE EVENING RUSH HOUR AND CONTINUES THROUGH MOST OF
TONIGHT. TOTAL ACCUMULATIONS OF 4 TO 6 INCHES WITH LOCALLY HIGHER
AMOUNTS ARE EXPECTED ALONG AND SOUTHEAST OF A LINE FROM WISCONSIN
RAPIDS TO MARINETTE. SNOWFALL TOTALS OF 2 TO 5 INCHES ARE
ANTICIPATED FARTHER NORTHWEST. GUSTY NORTHWEST WINDS WILL PRODUCE
SOME DRIFTING SNOW TONIGHT. PLEASE REFER TO THE LATEST WINTER
WEATHER STATEMENTS FOR MORE SPECIFIC INFORMATION.
LAKE-EFFECT SNOW IS EXPECTED TO BRING 3 TO 5 INCHES TO PARTS OF
VILAS COUNTY TONIGHT. TRAVEL CONDITIONS MAY BE LOCALLY HAZARDOUS...
ESPECIALLY OVER NORTHWEST PARTS OF THE COUNTY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY
LAKE-EFFECT SNOW MAY BRING SOME ACCUMULATIONS OF 2 TO 4 INCHES TO
VILAS COUNTY ON WEDNESDAY NIGHT AND THURSDAY MORNING. TRAVEL
CONDITIONS MAY BE LOCALLY HAZARDOUS IN FAR NORTH CENTRAL WISCONSIN
DURING THIS PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.
LMZ521-522-541>543-252100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
256 PM CST MON NOV 24 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.
.DAY ONE...TONIGHT
NORTHWEST WINDS MAY GUST TO NEAR GALE FORCE IN THE DEATHS DOOR
REGION THIS EVENING.
PERIODS OF HEAVY SNOW WILL ALSO REDUCE VISIBILITIES AND HINDER
NAVIGATION FOR MARINERS FOR MUCH OF THE NIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
AK/TSK
In the hours before
Special weather statement, Nov 24, 9:34 AM CST, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
934 AM CST MON NOV 24 2014
WIZ005-010-018-241800-
VILAS-ONEIDA-LINCOLN-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK
934 AM CST MON NOV 24 2014
...RAIN CHANGING TO SNOW ACROSS NORTH-CENTRAL WISCONSIN...
AS COLDER AIR GRADUALLY MOVES INTO THE AREA...TEMPERATURES HAVE
FALLEN NEAR THE FREEZING MARK ACROSS NORTH-CENTRAL WISCONSIN. THE
LIGHT RAIN HAS STARTED TO MIX WITH AND CHANGE OVER TO SNOW. THIS
SNOW WILL THEN CONTINUE THROUGH THE REMAINDER OF THE DAY WITH AN
INCH OR TWO OF ACCUMULATION EXPECTED BY LATE AFTERNOON. ROADS WILL
BECOME SNOW-COVERED AND SLIPPERY THIS AFTERNOON. MOTORISTS ARE
URGED TO SLOW DOWN TO A SAFE SPEED AND ALLOW EXTRA TIME TO REACH
THEIR DESTINATION.
WIZ030-035-036-045-241800-
MARATHON-WOOD-PORTAGE-WAUSHARA-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
934 AM CST MON NOV 24 2014
...RAIN CHANGING TO SNOW ACROSS PARTS OF CENTRAL WISCONSIN...
AS COLDER AIR GRADUALLY MOVES INTO THE AREA...TEMPERATURES WILL
FALL TO NEAR THE FREEZING MARK ACROSS CENTRAL WISCONSIN LATE THIS
MORNING. THE LIGHT RAIN HAS STARTED TO MIX WITH AND WILL
EVENTUALLY CHANGE OVER TO SNOW. THIS SNOW WILL THEN CONTINUE
THROUGH THE REMAINDER OF THE DAY WITH 2 TO 3 INCHES OF
ACCUMULATION EXPECTED BY LATE AFTERNOON. ROADS WILL BECOME SNOW-
COVERED AND SLIPPERY THIS AFTERNOON. MOTORISTS ARE URGED TO SLOW
DOWN TO A SAFE SPEED AND ALLOW EXTRA TIME TO REACH THEIR
DESTINATION.
AK
Special weather statement, Nov 24, 1:58 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
158 PM CST MON NOV 24 2014
WIZ005-010>012-018>020-242200-
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA
158 PM CST MON NOV 24 2014
...SNOW WILL IMPACT THE AFTERNOON COMMUTE...
LIGHT TO OCCASIONALLY MODERATE SNOW WILL AFFECT NORTH CENTRAL AND
PARTS OF FAR NORTHEAST WISCONSIN THROUGH LATE AFTERNOON. VISIBILITY
WILL BE REDUCED TO LESS THAN 1 MILE AT TIMES...AND ROADS WILL BECOME
SNOW COVERED AND SLIPPERY. AFTERNOON COMMUTERS SHOULD BE PREPARED
FOR LOCALLY HAZARDOUS DRIVING CONDITIONS.
WIZ030-035>037-045-048-242200-
MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA-WINNEBAGO-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA...OSHKOSH
158 PM CST MON NOV 24 2014
...MODERATE TO HEAVY SNOW WILL CREATE HAZARDOUS TRAVEL CONDITIONS FOR
THE AFTERNOON COMMUTE...
MODERATE TO HEAVY SNOWFALL WILL REDUCE VISIBILITY TO ONE-QUARTER TO
ONE-HALF MILE FOR THE REMAINDER OF THE AFTERNOON. SNOWFALL RATES
UP TO AN INCH AN HOUR ARE LIKELY...SO ROADS WILL BECOME SNOW
COVERED AND HAZARDOUS FOR THE AFTERNOON COMMUTE FROM SCHOOL OR
WORK. MOTORISTS ARE URGED TO USE EXTREME CAUTION.
WIZ031-038>040-049-050-242200-
SHAWANO-OUTAGAMIE-BROWN-KEWAUNEE-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
CHILTON...TWO RIVERS
158 PM CST MON NOV 24 2014
...MODERATE TO HEAVY SNOWFALL WILL DEVELOP AND CREATE HAZARDOUS
CONDITIONS FOR THE AFTERNOON COMMUTE...
RAIN IS EXPECTED TO CHANGE TO SNOW OVER THE REGION BY AROUND 3 PM.
THE SNOW WILL BECOME MODERATE TO HEAVY AT TIMES DURING THE AFTERNOON
COMMUTE. SNOWFALL RATES UP TO AN INCH AN HOUR WILL BE LIKELY...SO
ROADS WILL BECOME SNOW COVERED AND HAZARDOUS DURING THE LATE
AFTERNOON. MOTORISTS ARE URGED TO USE EXTREME CAUTION DURING THE
COMMUTE FROM SCHOOL OR WORK.
WIZ013-021-022-073-074-242200-
NORTHERN MARINETTE-NORTHERN OCONTO-DOOR-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...CRIVITZ
158 PM CST MON NOV 24 2014
...LIGHT RAIN WILL CHANGE TO SNOW THIS AFTERNOON...
LIGHT RAIN WILL CHANGE TO SNOW BETWEEN 3 PM AND 4 PM...THEN INCREASE
IN INTENSITY DURING THE LATE AFTERNOON. DRIVING CONDITIONS WILL
DETERIORATE FOR THE LATE AFTERNOON COMMUTE...SO MOTORISTS SHOULD
USE EXTREME CAUTION.
KIECKBUSCH
Winter Storm, Oneida
- When
- November 24, 3:00 PM CST to November 25, 3:00 AM CST
- Where
- Oneida forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 45.706, -89.522 (the zone’s center; the record gives no point)
A total of 7.2 inches of snow was measured 5 miles north of Rhinelander.
Winter Storm, Langlade
- When
- November 24, 3:00 PM CST to November 25, 3:00 AM CST
- Where
- Langlade forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.262, -89.072 (the zone’s center; the record gives no point)
A total of 6.4 inches of snow was measured 2 miles south of Antigo.
Winter Storm, Menominee
- When
- November 24, 3:00 PM CST to November 25, 3:00 AM CST
- Where
- Menominee forecast zone
- Reported by
- Unknown
- Coordinates
- 45.004, -88.710 (the zone’s center; the record gives no point)
An estimated 6 to 7 inches of snow fell across Menominee County.
Winter Storm, Southern Marinette
- When
- November 24, 3:00 PM CST to November 25, 3:00 AM CST
- Where
- Southern Marinette forecast zone
- Reported by
- COOP Observer
- Coordinates
- 45.351, -88.002 (the zone’s center; the record gives no point)
A total of 7.0 inches of snow was measured at High Falls Reservoir, northwest of Crivitz.
Winter Storm, Southern Oconto
- When
- November 24, 3:00 PM CST to November 25, 3:00 AM CST
- Where
- Southern Oconto forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.999, -88.221 (the zone’s center; the record gives no point)
A total of 7.0 inches of snow was measured at Oconto Falls.
Winter Storm, Door
- When
- November 24, 3:00 PM CST to November 25, 3:00 AM CST
- Where
- Door forecast zone
- Reported by
- Unknown
- Coordinates
- 44.838, -87.358 (the zone’s center; the record gives no point)
Heavy snow fell across the far southern part of Door County.
Winter Storm, Shawano
- When
- November 24, 3:00 PM CST to November 25, 3:00 AM CST
- Where
- Shawano forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.789, -88.765 (the zone’s center; the record gives no point)
A total of 6.9 inches of snow was measured 4 miles east of Bowler.
Winter Storm, Portage
- When
- November 24, 3:00 PM CST to November 25, 3:00 AM CST
- Where
- Portage forecast zone
- Reported by
- Amateur Radio
- Coordinates
- 44.476, -89.501 (the zone’s center; the record gives no point)
A total of 7.6 inches of snow was measured at Stevens Point.
Winter Storm, Waupaca
- When
- November 24, 3:00 PM CST to November 25, 3:00 AM CST
- Where
- Waupaca forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.470, -88.965 (the zone’s center; the record gives no point)
A total of 6.5 inches of snow was measured at New London.
Winter Storm, Waushara
- When
- November 24, 3:00 PM CST to November 25, 3:00 AM CST
- Where
- Waushara forecast zone
- Reported by
- Unknown
- Coordinates
- 44.113, -89.243 (the zone’s center; the record gives no point)
Heavy snow fell across the northwest Waushara County.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lake-Effect Snow and Winter Weather in Michigan, November 24 to 27, 20143 deaths · 1 injured · $25,000 · 15 events
- Damaging Winds and High Wind in Ohio, November 24, 20143 injured · $5.0 million · 56 kt wind · 45 events
- Winter Weather in Wisconsin, November 24, 20141 death · $2,000 · 1 event
- High Wind in Michigan, November 24, 2014$1.1 million · 56 kt wind · 8 events
- Flooding in New York, November 24 to 25, 2014$600,000 · 2 events
- High Wind in Pennsylvania, November 24, 2014$300,000 · 52 kt wind · 3 events
- Strong Wind in Ohio, November 24, 2014$120,000 · 9 events
- High Wind in New York, November 24, 2014$75,000 · 50 kt wind · 5 events
- Strong Wind in Kentucky, November 24, 20141 injured · $37,000 · 4 events
- Strong Wind in Kentucky, November 24, 2014$40,000 · 4 events
- Winter Weather in Texas, November 24 to 25, 2014$30,000 · 5 events
- Strong Wind in Kentucky, November 24, 2014$16,000 · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 548213, 548214, 548215, 548216, 548217, 548218, 548219, 548220, 548221, 548222.